×

Found 4,802 Documents (Results 1–100)

100
MathJax

The singular Fredholm integral operators and related integral equations of Chandrasekhar type. (English) Zbl 07565317

Milman, Mario (ed.) et al., Geometric potential analysis. Selected papers based on the presentations at the special session, virtual, July 15–16 and 19, 2021. Berlin: De Gruyter. Adv. Anal. Geom. 6, 89-104 (2022).
PDF BibTeX XML Cite
Full Text: DOI

On the invertibility conditions of finite-difference operators. (English. Russian original) Zbl 07552492

J. Math. Sci., New York 263, No. 5, 691-697 (2022); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 171, 94-101 (2019).
MSC:  39A70 47B39
PDF BibTeX XML Cite
Full Text: DOI

\(C^*\)-algebras of transmission problems and elliptic boundary value problems with shift operators. (English. Russian original) Zbl 07550584

Math. Notes 111, No. 5, 701-721 (2022); translation from Mat. Zametki 111, No. 5, 692-716 (2022).
PDF BibTeX XML Cite
Full Text: DOI

A method for studying integral equations by using a covering set of the Nemytskii operator in spaces of measurable functions. (English. Russian original) Zbl 07495303

Differ. Equ. 58, No. 1, 92-103 (2022); translation from Differ. Uravn. 58, No. 1, 93-104 (2022).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification